CASIA OpenIR  > 09年以前成果
Geometrical probability covering algorithm
Zhang, JP; Li, SZ; Wang, J; Wang, L; Jin, Y
Source PublicationFUZZY SYSTEMS AND KNOWLEDGE DISCOVERY, PT 1, PROCEEDINGS
2005
Volume3613Pages:223-231
SubtypeArticle
AbstractIn this paper, we propose a novel classification algorithm, called geometrical probability covering (GPC) algorithm, to improve classification ability. On the basis of geometrical properties of data, the proposed algorithm first forms extended prototypes through computing means of any two prototypes in the same class. Then Gaussian kernel is employed for covering the geometrical structure of data and used as a local probability measurement. By computing the sum of the probabilities that a new sample to be classified to the set of prototypes and extended prototypes, the classified criterion based on the global probability measurement is achieved. The proposed GPC algorithm is simple but powerful, especially, when training samples are sparse and small size. Experiments on several databases show that the proposed algorithm is promising. Also, we explore other potential applications such as outlier removal with the proposed GPC algorithm.
WOS HeadingsScience & Technology ; Technology
WOS KeywordCLASSIFICATION
Indexed ByISTP ; SCI
Language英语
WOS Research AreaComputer Science
WOS SubjectComputer Science, Artificial Intelligence ; Computer Science, Information Systems
WOS IDWOS:000232217900029
Citation statistics
Cited Times:1[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.ia.ac.cn/handle/173211/9135
Collection09年以前成果
Affiliation1.Fudan Univ, Dept Comp Sci & Engn, Shanghai Key Lab Intelligent Informat Proc, Shanghai 200433, Peoples R China
2.Chinese Acad Sci, Inst Automat, Key Lab Complex Syst & Intelligence Sci, Beijing 100080, Peoples R China
3.Chinese Acad Sci, Inst Automat, Natl Lab Pattern Recognit, Beijing 100080, Peoples R China
4.Chinese Acad Sci, Inst Automat, Ctr Biometr & Secur Res, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Zhang, JP,Li, SZ,Wang, J,et al. Geometrical probability covering algorithm[J]. FUZZY SYSTEMS AND KNOWLEDGE DISCOVERY, PT 1, PROCEEDINGS,2005,3613:223-231.
APA Zhang, JP,Li, SZ,Wang, J,Wang, L,&Jin, Y.(2005).Geometrical probability covering algorithm.FUZZY SYSTEMS AND KNOWLEDGE DISCOVERY, PT 1, PROCEEDINGS,3613,223-231.
MLA Zhang, JP,et al."Geometrical probability covering algorithm".FUZZY SYSTEMS AND KNOWLEDGE DISCOVERY, PT 1, PROCEEDINGS 3613(2005):223-231.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Zhang, JP]'s Articles
[Li, SZ]'s Articles
[Wang, J]'s Articles
Baidu academic
Similar articles in Baidu academic
[Zhang, JP]'s Articles
[Li, SZ]'s Articles
[Wang, J]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Zhang, JP]'s Articles
[Li, SZ]'s Articles
[Wang, J]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.